# SDR ABXA000032

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 39558921
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LEFT SLANT PANEL.  INSTALLED NEW SLANT IAW DOUGLAS DWG NR 5956065 AND DC9 SRM 51-30-1.
